# SDR AALA20110127TUL02

- Difficulty date: January 27, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 35,303 hours, 16,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CUSP STATIONS 1220 TO 1223 FOUND TO BE OUT OF LIMITS.  INSTALLED CUSP DOUBLER FROM STATIONS 1187 TO 1232 LEFT HAND PER AARD 53-30-00-16.
